# SDR DALA2018100905997

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,749 hours, 23,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME 16 DOUBLE JOGGLE AREA FASTENER HOLE LOCATED 4.5 IN ABOVE DOOR STOP NR 7 AND .5 IN. FROM DOOR CUTOUT EDGE, RIGHT HAND SIDE IN PASSENGER CABIN. PERFORMED TIME LIMITED REPAIR IAW PRI/ERA 571448-14-AD.
